# SDR AALA202112108178

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 21,626 hours, 2,868 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: R3 Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3R SMOKE DETECTOR LIGHT DID COME ON BUT WENT OUT. PERFORMED OPERATIONAL TEST PER AMM 26-13-01. TEST GOOD. NO SMELLS NOTED.
